# SDR ASAA2019062199776

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 46,726 hours, 13,886 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED ELECT LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED FIM 24-31 TASK 801. FAULT LIGHT DIMINISHED, NO OTHER FAULTS NOTED AT THIS TIME.
